# SDR AALA20150619013

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 89,871 hours, 14,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOORS, EMER EXIT SIGNS INOPERATIVE.  R & R POWER SUPPLY M1208 CHARGER AT L1 DOOR.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
